MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; ENDOSCOPE

INTUITIVE SURGICAL, INC None; ENDOSCOPE
Model Number 470067-18
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing, the endoscope was stuck in 30 down orientation.There was no report of patient involvement.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis; however, analysis is still in progress.

Brand Name
None
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50052213
Report Number2955842-2026-33766
Device Sequence Number10640160
Product Code GCJ
UDI-Device Identifier00886874120286
UDI-Public(01)00886874120286
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470067-18
Device Catalogue Number470067
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown